# SDR AALA201712149002

- Difficulty date: November 18, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367231300400
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT GALLEY FLOOR PANEL 271LF, INCLUDING TOP PLAY, BETWEEN FR 74 AND FR 76. REPLACED FLOOR PANEL 271LF PER AMM 53-00-00-400-801-A.
